Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What is the side effect of morphine pills?

hi my name is jessica i need some help i am scared i have been taken 100 milagram morphine pills 4 the last3 years i want of havent tooken any in 2 day doc i am hurting please help me im tired of feeling shitty every day
Asked On : Thu, 21 Jan 2010
Answers:  1 Views:  1358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
We did not understand why were you taking morphine for so long time and is it prescribed so? You might be going through a withdrawal phase now. Morphine addiction withdrawal symptoms reach their peak intensity in 36 to 72 hours. Without treatment, Morphine addiction withdrawal symptoms run their course in 5 to 7 days, even though craving for Morphine may continue for months. Morphine addiction withdrawal symptoms include but are not limited to: 1. restlessness 2. lacrimation 3. rhinorrhea 4. yawning 5. perspiration 6. goose bumps 7. restless sleep 8. dilated pupils 9. twitching and spasms of muscles 10. kicking movements 11. severe aches in the back, abdomen, and legs 12. abdominal and muscle cramps 13. hot and cold flashes 14. insomnia 15. nausea 16. vomiting 17. diarrhea 18. coryza 19. severe sneezing 20. increases in body temperature, blood pressure, respiratory rate, and heart rate The treatment now would be mainly through medicines and psychological support. Therefore it is prudent to see an De addiction specialist.
Answered: Sun, 24 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor